74.3K members
1.2M posts
cancel
Showing results for 
Search instead for 
Did you mean: 

jan

3 REPLIES 3
Guest user
Not applicable

Re: jan

Hi had the same problem asked to change to aromasin and much better. But all the drugs have some hinden little side nasty attached to them.
My sleep pattern is still bad,only feel sick when i have done too much now or over tired which is great. The aches and pains that nearly crippled me have are a distant memory. I could not put my feet to the floor without them hurting before. It is well worth asking to change as i did. Good luck and let us know how you go.

Re: jan

Hi Jan

I am not on the same medications as you, but have suffered from restless legs before - it is immensely irritating, you have my sympathy. In my case I found out it was caused by anaemia, and was solved by increasing the amount of iron in my diet. If you are having regular blood tests maybe this is something that could be checked in case it is causing your symptoms too?

Re: jan

Hello Fontenelemis

Welcome to the forums, you've come to the right place for support as the users of this site have a wealth of knowledge and experience between them.

In the meantime you may find it useful to contact our free helpline on 0808 800 6000, opening hours are Monday to Friday 9.00 – 5.00 and Saturday 9.00 – 2.00.

best wishes
June, moderator

Guest user
Not applicable

jan

Hi im Jan was diagnosed with breast cancer last January had 6 chemo & mastectomy. Am now on Arimadex.Got joint pain muscle weakness trouble sleeping.Also have had terrible restless legs since i went on the drug.Was wondering if anyone else has had this problem.